# SDR SIMA200520602

- Difficulty date: July 20, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Engine: Allsn AE3007A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 4,752 hours, 4,102 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  REMOVED DAMAGED SILL AND CLEANED THE AREA.  INSTALLED NEW SILL IAW SRM.  (K)
